Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Missing period, pinkish discharge. Negative pregnancy tests, been off depo. What could this be?

I have been off the depo shot for 8 months now, i can not recall if my periods have been irregular. this month i haven't started my period and i am a week or so late. i took two home pregnancy tests and they both read negative. today i have experienced a pinkish discharge after wiping. could i be pregnant or am i about to start my period?
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
If you had unprotected intercourse around the time of ovulation then there is possibility of pregnancy.
Urine pregnancy test kits sometimes may not give accurate results in early pregnancy.
We cannot confirm or rule out pregnancy by considering the pink discharge.
So you once go for blood test for pregnancy, which will can give more accurate result compared with urine test.
For more details you can ask me through:
Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor